MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562391
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); No Code Available (3191)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2020-03571 and 3005099803-2020-03572 for the associated device information.It was reported to boston scientific corporation that a captivator lg oval thin wire snare was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the snare was tested outside the patient and it worked fine.While used inside the patient, the device was unable to achieve cautery and was unsuccessful in resecting the target polyp.A second device was used, however, it encountered the same issue.Reportedly, the patient experienced bleeding and hematoma.Since the mass could not be resected at the outpatient center, the patient was referred to the hospital for surgery to remove the mass at a later date.The bleeding was not the reason for the referral.There were no other interventions performed or treatment provided for the patient.It is unknown if the surgery to remove the mass has been performed.The patient's current condition was reported to be okay.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10466385
Report Number3005099803-2020-03571
Device Sequence Number2642710
Product Code FDI
UDI-Device Identifier08714729019404
UDI-Public08714729019404
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2022
Device Model NumberM00562391
Device Catalogue Number6239
Device Lot Number0024091292
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;